Posted by DMC on December 17, 2001, at 20:43:55
In reply to Re: shedding a little light, posted by kwind on December 11, 2001, at 12:00:26
> > I am now about 4 weeks Zoloft free. I am experiencing extreme fatigue and insomnia. Do you think this could still be due to withdrawal? I am only getting 3-4hrs. of sleep per night and it's really starting to take it's toll on me. It's hard to tell withdrawal from the symptoms of depression! I am so confused on what to do because it seems every med. that I take, brings on a whole new set of side-effects. It really scares me to try something else especially if this could possibly still be withdrawal. How long did it take for your withdrawal to end? What were your symptoms? I still feel somewhat emotionally blunted, but that ia getting a little better everyday. Any input would be greatly appreciated. Thank you! God bless,
> > Petey
> I'm sorry that I did not write you back sooner. Ive been in the process of moving. i personally did'nt have as much problems sleeping ,I did but it was very mild compared to the other side effects.But however my ex-husband had very severe problems sleeping in fact he would get about an hour or two a night, I'm not exactly sure how long it lasted but I do know he called me several time in the middle of the night, saying that he was sure it was going to end up killing him. he ended up seeing a doc,who ened up putting him on sleeping pills. This was abot a year ago,and to my knowledge he still is NOT off the zoloft. I also wanted to let you know that from person experience zoloft is easier to get off of. Than alot of other drugs. So I would really think alot it seriouslly,before you start,well that is if you ever plan on getting off of it. The syptoms are very close to depression,or maybe it is depression I'm not sure maybe you should ask your doc,about a natural form of anti-depressant.
I'm still experiencing sleep disturbances after nearly 3 weeks zoloft free, but I am finding it much better than I was in week 1. My biggest challenge right now seems to be managing aggravation during the day. I think that it will depend on how long you took zoloft for. I was about 3 and a half years, so based on that, I feel I am coping really well with the withdrawal symptoms I am experiencing. I think everyone has to expect some discomfort for some amount of time. It really boils down to many factors. I have resigned to put up with the withdrawal, as I feel I have much to gain when things settle down. Such as feeling my emotions again, and having a normal sex drive once again. I also felt that Zoloft was starting to contribute to general fatigue for me. I was yawning all the time recently unitl I stopped taking my zoloft. I find I have more energy now, even though I am not sleeping quite as well for the most part. I also am excercising (very, very important!! If your not excercising, please start even if its only 20 minutes every couple days). I am also eating healthier, and avoiding sugar for the most part. I would keep going if your withdrawal symptoms (which I'm pretty sure you are experiencing based on what you have described) are getting less intense overall. If you are finding it unmanageable, and very upsetting, than maybe you need to taper your dose down a little bit slower. I hope this is helpful, and if you want to talk more about it, email is: firstname.lastname@example.org